# SDR R61A2021111800903

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 2024T3125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS IN HEAVY CHECK **   CENTER FUSELAGE 3 WASTE BOX INNER DOUBLER FOUND CORRODED. MX REPAIRED DOUBLER PN 2024T3.125 IAW SRM 53-23-60 REPAIR 7.
